# SDR ASAA2018100326353

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 41,874 hours, 12,782 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762983
- Part serial: 1616222108185
- Condition: Failed
- Location: Apu
- Part time: 1,764 hours, 3,382 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CDU APU BITE TEST OIL QTY SHOWS UNKNOWN APU BITE SHOWS MAINT MESSAGE 49-94304 OIL LEVEL SENSOR SHOWS CIRCUIT FAILURE. GROUNDED - YES. ACCOMPLISHED FIM TASK 49-90 TASK 811 AND DETERMINED OIL LEVEL SENSOR FAILURE. REPLACED SENSOR. CLEARED FAULTS. APU OIL LEVEL READS. FULL. SENSOR LEAK CHECKS GOOD. APU BITE TEST GOOD. REF AMM TASK 49-94-11-000-801, 49-94-11-400-801 & 49-60 TASK 801.
